Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Tuberculosis Health Feed

I am pallavi, 20 years old. I am taking medicine for tuberculosis since 18 march 2022. Now I am much better. My medicine is changed akurit 4 to akurit 3 on 10 may 22. I have to attend for physical test (running 1.6 km in 8 minute) for the job sss gd. Can I go for the physical test or not? Please suggest me.

Dr.Sneha Tirpude 90% (26ratings)
MBBS, MD - Pulmonary Medicine, DNB - Pulmonary Medicine
Pulmonologist, Pune
If you are practising for the test and your latest sputum report is negative for tb and chrst x ray shows improvement you can go.
Submit FeedbackFeedback

Is it compulsory to eat eggs in tb with diabetes? Or there are other options for vegetarians which is supplement of eggs.

Dr.Prakhar Singh 97% (8850ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Is it compulsory to eat eggs in tb with diabetes? Or there are other options for vegetarians which is supplement of e...
I am sorry to hear about your concern but will be happy to assist you. There is no special food that is required by a person with tb. A person with tb does not need special food, although they they should try and have a balanced diet. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

My doctor giving me levoflox 500 along with akurit 4 for treatment of tb (outside lungs)(lymph node in neck) is this the right treatment.

Dr.Abhijeet Singh 89% (59ratings)
DM (Pulmonary & Critical care medicine), DNB ( Respiratory Diseases/Pulmonary Medicine), MD (Tuberculosis & Respiratory Diseases), MBBS
Pulmonologist, Delhi
Hi… you have lymph node tuberculosis. Is this your first episode or any relapse?… tab akurit-4 4 tablets to be taken empty stomach… in my opinion levoflox is not indicated. Until there is some intolerance or hepatotoxicity associated with anti tuberculosis therapy… consult chest physician nearby.
Submit FeedbackFeedback

Hello my name is kajal sharma, one month back I was diagnosed with tuberculosis which is outside lungs. I have a big lymph node with pus in this in my neck area. Doctor recommended me tablet ripe fd for tb treatment. This tablet includes all the 4 main salts in addition with vit b6. Dosage are isoniazid (150), pyrazinamide (750), ethambutol (400), rifampicin (225) pyridoxine 10 mg. Please tell me is it the right dose and treatment i'm getting right now. My size of lymph node and it's pain is increasing. Please help.

Dr.Abhijeet Singh 89% (59ratings)
DM (Pulmonary & Critical care medicine), DNB ( Respiratory Diseases/Pulmonary Medicine), MD (Tuberculosis & Respiratory Diseases), MBBS
Pulmonologist, Delhi
Hi… 3 tablets of ripe fd kit should be taken together in fasting state as per your body weight … otherwise you can switch to akurit 4 4 tablets all before breakfast… look for paradoxical phenomenon or drug resistance…if it is paradoxical phenomenon need to add oral steroids in tapering doses along with anti tuberculosis medications… better consult chest physician nearby. Get genexpert from lymph node aspirate. Get complete pus drainage.
Submit FeedbackFeedback

I am a tuberculosis patient and in my 5th month of treatment. I am too skinny and weak. Will patanjali ashwagandha help me in gaining fat and in my tuberculosis treatment.

Dr.Pulak Mukherjee 91% (13109ratings)
BHMS
Homeopathy Doctor, Hooghly
Yes you can take ,along with this you need to take high protein daily, need to do proper homeopathic treatment for this purpose.
Submit FeedbackFeedback

I had completed my pulmonary tuberculosis course of 6 month but after 20 days I got reaction in my whole body it becomes red rashes but doctor advised me not to stop medicine as it will reduce with time but after 1 month I got problem in my thoracic spine bone. It's starting paining. I completed my course of 6 month att that is rifampicin isoniazid ethambutol and pyrazinamide. But the problem I got in spine that is hurting me till now. I want to know does tuberculosis spread in another organ in middle of treatment. And one more problem I eat a lot but weight is continuously decreasing. Why?

Dr.Abhijeet Singh 89% (59ratings)
DM (Pulmonary & Critical care medicine), DNB ( Respiratory Diseases/Pulmonary Medicine), MD (Tuberculosis & Respiratory Diseases), MBBS
Pulmonologist, Delhi
I had completed my pulmonary tuberculosis course of 6 month but after 20 days I got reaction in my whole body it beco...
Hi. Seems to have involvement of lung and spine both due to tb… need to consult orthopedics/ neurologist… mri spine or whole body pet ct to look for other sites of involvement… could be drug resistant or paradoxical phenomenon or rule out any other alternative diagnosis…in my opinion att to be continued for 9-12 months atleast. Rule out collection in spine. Consult doctor nearby. Thanks.
Submit FeedbackFeedback

9 months back, my mother was having 2 swelling seen in neck. We gone to doctor. Ent specialist. After several test like sonography, fnac it was detected as neck tb. There were total 5 in right neck with largest measuring 22 mm the doctor said to go with government medicines for tb. After 6 months course ,again sonography was done. All 5 were there size reduced with largest measuring 11 mm. Then again we were told to continue medicines for 3 months. In end of 8th month, my mother was not able to see properly. Blur vision. So we went to eye specialist, there 2 tests were done. One was for cornea and other for optic nerve damage .doctor said reports are normal and said it is due to tb medicine ethambutol. So he gave in writing to stop ethambutol. So we gone to government hospital to take medicines for for 9th month and told about blur vision. They gave 2 medicines. 1 was rifampicin and other was isoniazid. After taking for 1 month we did sonography again but now it showed lymph nodes swelling in left side also 3 to 4. And in right side largest measuring 10 mm. We told them government hospital. They told course is over. Now automatically it will go. Also vision will be clear. But it pains sometimes in neck. So they gave 1 month medicine rifampicin and isoniazid 1-1 tablet each day. They said treatment course is over but still swelling are there as in sonography. I am worried. Vision has improved slightly but not fully. Also do not know whom to ask ent or pulmonologist? please help.

MBBS, Diploma in Tuberculosis & Chest Diseases, FCCP (USA)
Pulmonologist, Bangalore
9 months back, my mother was having 2 swelling seen in neck. We gone to doctor. Ent specialist. After several test li...
If 9 months of treatment is over, att should be stopped. In cervical tb lymphadenitis, the nodes in the neck may shrink/ enlarge or new nodes can appear on the other side, all happens during the course of treatment. This doesn't mean that att didn't work or tb wasn't cured. The nodes will eventually disappear, or tiny nodes may remain in the neck permanently.
Submit FeedbackFeedback

I'm 23 years old i'm suffering from tb my weight is 47 kg can I masturbation in this period.

Dr.Rahul Gupta 93% (39333ratings)
MD-Ayurveda, Bachelor of Ayurveda, Medicine & Surgery (BAMS)
Sexologist, Haldwani
I'm 23 years old i'm suffering from tb my weight is 47 kg can I masturbation in this period.
Hello- semen is of utmost importance when it is a matter of immunity and vitality. It is best to take control of your semen wastage as it will help fight tb infection in the body and will accelerate your recovery.
Submit FeedbackFeedback

I'm a tb patient and I was initially asked to take the regular att medication. Soon, it led to extreme nausea and vomiting and caused a spike in my sgpt and sgot. I couldn't continue with the same medication and hence the medication was changed to solonex 300, moxifloxacin 400 and ethambutol 1000. Can I avoid rifampicin and pyrazinamide which were present in the previous medication as they were causing an adverse effect on me? And can I continue with the new medication as my permanent medication?

MBBS, Diploma in Tuberculosis & Chest Diseases, FCCP (USA)
Pulmonologist, Bangalore
I'm a tb patient and I was initially asked to take the regular att medication. Soon, it led to extreme nausea and vom...
There is a way to treat drug- induced hepatitis. We should stop all att, then introduce the first- line drugs in small doses, one by one, repeating sgot/sgpt ay regular intervals. There is no need to add a second-line drug like moxifloxacin.
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Tuberculosis treatment

View fees, clinic timings and reviews